# SDR PNSA990101

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675PA
- Make and model: Saab 340B
- Aircraft serial: 206
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Apr
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

RT APR FAILED TO ARM DURING TAKEOFF ROLL  ABORTED TAKEOFF.  SUBSEQUENT TEST OF SYSTEM WAS OK.  NO FURTHER SQUAWKS WERE NOTED.
